The homogeneous problem for the directional derivative for harmonic functions in three-dimensional regions
Doklady Akademii Nauk, Tome 148 (1963) no. 4, pp. 749-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_4_a2,
author = {A. V. Bitsadze},
title = {The homogeneous problem for the directional derivative for harmonic functions in three-dimensional regions},
journal = {Doklady Akademii Nauk},
pages = {749--752},
year = {1963},
volume = {148},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_4_a2/}
}
TY - JOUR AU - A. V. Bitsadze TI - The homogeneous problem for the directional derivative for harmonic functions in three-dimensional regions JO - Doklady Akademii Nauk PY - 1963 SP - 749 EP - 752 VL - 148 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1963_148_4_a2/ LA - ru ID - DAN_1963_148_4_a2 ER -
A. V. Bitsadze. The homogeneous problem for the directional derivative for harmonic functions in three-dimensional regions. Doklady Akademii Nauk, Tome 148 (1963) no. 4, pp. 749-752. http://geodesic.mathdoc.fr/item/DAN_1963_148_4_a2/